zbMATH — the first resource for mathematics

Indipendenza delle condizioni di mutua distributivit√†. (Italian) Zbl 0085.26101

Full Text: Numdam EuDML
[1] Boccioni , D. : Indipendenza delle condizioni di distributivit√† , Rend. Sem. Mat. Univ. Padova , vol. 28 ( 1958 ), pp. 1 - 30 . Numdam | MR 98052 | Zbl 0085.26001 · Zbl 0085.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.